# SDR DHL2001720011

- Difficulty date: July 21, 2001
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Misinstalled
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE APPEARS NEAR S/O PANEL FLUORESCENT LIGHT.LIGHTS POP BREAKER.FOUND AFT TABLE LIGHT IMPROPERLY INSTALLED & HEATING INSULATION. REIN-STALLED LIGHT ASSY.
